MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470067-13
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the camera slipped and was upside down in the surgeon console.They had to undock the robot and re-dock to reset it.The procedure was completed as planned with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed and the reported issue was confirmed, but not replicated.The endoscope cable integrated connector was visually inspected and found with mechanical damage.The cable integrated connector ferrule exhibited mechanical damages such as scratch marks, indentations, broken or missing pieces located at the cable connector proximal end.The root cause of cable connector ferrule mechanical damage is typically attributed to the user, such as improper reprocessing.The endoscope cable integrated connector was visually inspected and found to have damage.The root cause of scratch marks or abrasions on the cable connector is typically attributed to the user, such as inadvertent collisions with hard surfaces or dropping the scope.The camera cable was visually inspected and it was found with cosmetic defects.During inspection on camera cable trim plate, water marks were found.The root cause for trim plate marks is not determinable.The endoscope housing was visually inspected and found with costumer labels/marks.During inspection of the endoscope housing, the housing exhibited customer labels or marking added, which is typically attributed to the user.The endoscope was visually inspected and found with damage to the button pack assembly.Visual inspection confirmed hairline crack on lamp button exhibiting damage of the button pack assembly, which is typically attributed to the user.The endoscope was visually inspected and was found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked, which is typically attributed to the user.The endoscope was placed through friction test using a screening aid to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The probable root cause of this binding is attributed to component susceptibility to increased friction.The endoscope cable integrated connector was visually inspected and found with corrosion on start pca.The customer system logs were reviewed, which confirmed error 48402 (camera_err_tip_temp_error).This error is related to the temperature of the camera tip having reached the error limit.This may also be accompanied by a user interface (ui) message on the display.The endoscope was connected to an afa test fixture and tested for electrical/communication continuity; the result was that endoscope did not show image in both eyes.The endoscope was tested after changed camera cables for a known good camera cables into a test fixture, then a functional test was performed to verify electrical/communication performance, which confirmed restored vision in both eyes.The endoscope was installed onto a test fixture and functional tests were performed to verify electrical/communication performance, which passed.The camera module integrity was tested by applying heat to the distal tip ~55° c and lower voltage ~1.3v to ~1.2v and the result was that camera module, and it passed.The integrated connector was disassembled for visual inspection and corrosion/damage on start pca welding conn to rx coil was found, which may have caused the failure.The endoscope was tested after changing start pca for a known good start pca onto test fixture.A functional test was performed to verify electrical/communication performance, which confirmed restored vision in both eyes.The complaint was confirmed by failure analysis.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25610312
Report Number2955842-2026-29729
Device Sequence Number9914513
Product Code GCJ
UDI-Device Identifier00886874120286
UDI-Public(01)00886874120286
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470067-13
Device Catalogue Number470067
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown